# SDR EE4Y090216

- Difficulty date: August 18, 2009
- Submitted: August 18, 2009
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 72,505 hours, 79,339 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546547512
- Condition: Cracked
- Location: Fuselage
- Part time: 72,505 hours, 79,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE RT MAIN WHEEL WELL AFT BULKHEAD WEB WITH CRACK IN BS 727 RBL 6 WL 160.
